To whom was that for crum?
Reigning champs the DLSU Lady Spikers continued their romp as they demolished the NU Lady Bulldogs 25-8, 25-22, 25-19read more
The highest fan and issue threads will be posted weekly. Check out the gorgeous female celebrities that came out on top this week!read more
Fans just got a taste of what to expect this season. Here are the numbers that shaped the first week of UAAP volleyball action.read more
Japeth Aguilar's trey and block saved the day as Barangay Ginebra escaped the Talk N Text Tropang Texters 97-95.read more
To whom was that for crum?
no offense to the other readers.
zwitterion: to the one who thinks [s]he's so cool because [s]he knows how to use txt lingo and had to type: dpat bko mtkot sa TB? ... yes, thats you cho chang
gano ba katagal ang treatment for TB? how many more medicines do my bro have to take. masyado nang madami yung iniinom niya for anti-TB.
At least 6 months for quadruple therapy (Rifampicin, Isoniazid, Pyrazinamide- eto 2 months lang, Ethambutol). Even longer if less than 4 drugs were used.
...and it's important to stick to the regimen religiously.
MDR-TB (Multi Drug resistant TB) has been a rising problem dahil nagiging resistant yung TB bacilli sa mga gamot because of improper therapy.
Sabi nga... improper treatment is worse than no cure at all.
rifampicin would make almost all of your body fluids orange! (Wala lang... yaiks lang! )
I had a nasopharyngeal (spelling?) biopsy and a neck operation where they took out a lymph node for more tests. They thought it was cancer at first then decided it was TB. Reading this made me have second thoughts about everything. Would their findings from those be sufficient for a final diagnosis of Tuberculosis? (Did that make sense?) Don't I need a Tuberculin Skin Test or anything else at all?
And about improper treatment, kung irregular yung pag-take mo, would that be bad? Like Day 1, you take the meds at 6am, 12pm, 6pm, tapos sa Day 2 you take them at 11am, 5,pm, 11pm...?
A lymph node biopsy with a final diagnosis of TB is enough, and is much more accurate than tuberculin testing. It's pretty easy for pathologists to diagnose TB, since there are pathognomonic signs that can be easily seen in the biopsied tissue, i.e., caseation necrosis and granuloma formation.
As long as you take the medications daily for the duration of time your physician tells you to take it, there is no problem with hourly differences with which you take the anti-Koch's regimen.
What fruits/foods are recommeded to TB patients? I read that bananas should be avoided. Is this true? Thanks!
There is no food restriction for TB.
Is it expected for a TB patient to have stomach ache whenever he's under medication for TB? His doctor said that his case is the stage is suggestive of TB since he has never spit with a blood. I think the doctor was able t get 70-80cc of water from his left lung. The patient complains back ache (pelvic area) and stomach ache (lower portion, left side). Sa last check up niya tinanong na nila yung nararamdaman niya sa kanyang doktor sa lung center. ang sabi eh bka dahil sa gamot. actually, sabi nung isang consultant sa lunch center, na-overdose daw yung pasyente kasi 5 tabs a day ang pinainom sa kanya for a month *** isang consultant.
parang ang gulo. di na nag-complain ang pasyente sa ubo nya. complain nya lagi eh yung backaches and stomach aches nya. Dok, may koneksyon kaya iyon sa TB nya o sa iniinom niyang gamot?
You can have stomach problems even if you don't overdose on anti-TB medications. Tuberculosis doesn't cause stomachaches. I would want to know the status of his thoracic vertebrae, though. The backache may be due to TB of the bone and has to be ruled out.
there are patients whose gastrointestinal system are more sensitive than others. in this context its not rare to find individuals who suffer from gastritis (stomachache) not only to anti tb drugs but also to a long lists of other medications. to avoid this you can take your medications around 30 minutes after meals.
about the backache if its in the thoracic area it could be part of the tuberculous process especially that he had pleural effusion already. you however stated that its in the pelvic area so dr ira maybe right to consider pott's disease (tb of the bones) but this may also be an entirely different disease entity like osteoathritis.
about the overdose of the medications. i'm not sure if he is taking MYRIN P this is a brand of anti tb drugs. its relatively new and popular to pulmonologist since all the anti tb drugs (INH, Rifampicin, PZA and Ethambutol) are already in one tablet. the dosage of this drug is 1 tab per 10kg body weight. so if the patient weighs 50kg he will have to take 5 tabs of MYRIN P per day. if the patient however is taking another brand of anti tb that's a different story.
my mom's not taking to Myrin P anymore.
She has hypersensitivity probs with Rifampicin.
Her allergies almost killed her.
now paisa isa nya iniinom yung components...ethambutol, isoniazid lang yung pumasa sa knya. the rest allergic sya.
aside from these medicines, is there any alternative cure for TB?
mom is diabetic btw, tb is just one of the complications she got from DM.
after taking 5 tabs of Myrin P every morning before breakfast, he is now taking 4 tabs of Myrin P forte.
About the pain he has been complaining in his abdominal area, he was brought to another hospital for a check up. First he underwent ultrasound. Based on the result, there was some stones in his kidney. His prostate is a little bit enlarged. The result of the ultrasound is a litte bit inconsistent with the complaints of the patient. He was advised to go back the following day for further tests like blood test, urine test and others.
The doctor found out that his esophagus and his stomach are "bruised" due to contant vomiting. actually it was more of a forced vomiting. So the doctor prescribed him some medicines to help him in his food intake and digestion.
He will be brought to the lung center for his monthly check up. But the gastrologist told him that his lung condition is much better to be compared with previous diagnoses based on the papers showed to him.
glad it was not TB of the bone or TB of the intestines
piQuAnT: None. They're trying chemotherapeutic agents as well as some antibiotics that aren't normally used for TB on people who have multi-drug resistant TB, but I don't think anyone would opt to have those treatments over the regular TB drugs.
I used to have TB well, twice yung isa nung bata pa ako....I spit a lot of blood and yung second one is nung last year lang....nagka mump ako banda sa leeg...well, now...I'm fine now and I have anti-tb in my body sabi ng doctor
can bronchitis lead to tuberculosis? i was diagnosed last year with bronchitis kasi. which is worse? tsaka in both cases ba nagpo-protrude yung upper back? thanks!
Bronchitis doesn't automatically lead to tuberculosis. It doesn't cause protrusion of the upper back either unless you have longstanding emphysema.
emphysema? how does one get that? i don't smoke... btw, is lagundi a good remedy for bronchitis? thanks!